Fadli, B. and Zeglami, D. and Kabbaj, S. (2016) A variant of jensen's functional equation on semigroups. Demonstratio Mathematica, 49 (4). pp. 413-420.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

We determine the solutions f : S → H of the following functional equation f≤xy≥ + f≤σ≤y≥x≥ =2f≤x≥ x; y ∈S; and the solutions f1; f2; f3 : M → H of the functional equation f1≤xy≥+ f2≤σ≤y≥x≥ = 2f3≤x≥ x; y ∈ M; where S is a semigroup, M is a monoid, H is an abelian group 2-Torsion free, and σ is an involutive automorphism. © Copyright by Faculty of Mathematics and Information Science, Warsaw University of Technology.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3967

Actions (login required)

View Item View Item